# SDR UIEA2020051401028

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,668 hours, 21,370 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 0905200222713
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TAXI IN( REPLACED APU BATTERY & BATTERY CHARGER IAW AMM 24-31-05. OPS CKS GOOD IAW AMM 49-11-00 (BATTERY CHARGER OFF PN:  4-254-02  , SN:   0324  ).  )
